MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX HYBRID REVISION DRIVER DRAW ROD SCREW EXTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE REFLEX HYBRID REVISION DRIVER DRAW ROD SCREW EXTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48511906B
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the draw rod of the removal tool was seated into the screw but was rocked back and forth and the tip was removed from it.
 
Additional Manufacturer Narrative
Upon visual inspection, the draw rod was confirmed broken at the distal tp.No manufacturing issues were discovered and the device was found to be in the field for 3 years.Due to the instrument age, the probable root cause is normal wear.
 
Event or Problem Description

Brand Name
REFLEX HYBRID REVISION DRIVER DRAW ROD SCREW EXTRACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6809356
Report Number0009617544-2017-00324
Device Sequence Number1760493
Product Code LXH
UDI-Device Identifier07613327276855
UDI-Public(01)07613327276855
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48511906B
Device Catalogue Number48511906B
Device Lot Number149208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1